Über Fourier-Reihen mit Lücken
Compositio Mathematica, Tome 4 (1937), p. 78-81
@article{CM_1937__4__78_0,
     author = {Sidon, S.},
     title = {\"Uber Fourier-Reihen mit L\"ucken},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {4},
     year = {1937},
     pages = {78-81},
     zbl = {0015.25503},
     language = {de},
     url = {http://www.numdam.org/item/CM_1937__4__78_0}
}
Sidon, S. Über Fourier-Reihen mit Lücken. Compositio Mathematica, Tome 4 (1937) pp. 78-81. https://www.numdam.org/item/CM_1937__4__78_0/